兰州大学机构库

Browse/Search Results:  1-10 of 717 Help

Selected(0)Clear Items/Page:    Sort:
ASYMPTOTIC BEHAVIOR FOR A SEMILINEAR SECOND ORDER EVOLUTION EQUATION 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2011, 卷号: 363, 期号: 11, 页码: 6085-6109
Authors:  Sun, CY(孙春友);  Yang, L;  Duan, JQ;  Sun, CY (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(402Kb)  |  Favorite  |    Submit date:2015/12/16
Evolution equation of second order  strongly damped wave equation  asymptotic regularity  critical exponent  attractors  
Theory of relaxation dynamics for anomalous diffusion processes in harmonic potential 期刊论文
Physical Review E, 2020, 卷号: 101, 期号: 4
Authors:  Wang, Xudong;  Chen, Yao;  Deng, WH(邓伟华)
Adobe PDF(309Kb)  |  Favorite  |    Submit date:2020/08/20
Traveling Wave Solutions for Delayed Reaction-Diffusion Systems and Applications to Diffusive Lotka-Volterra Competition Models with Distributed Delays 期刊论文
Journal of Dynamics and Differential Equations, 2014, 卷号: 26, 期号: 3, 页码: 583-605
Authors:  Lin, G(林国);  Ruan, SG;  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(908Kb)  |  Favorite  |    Submit date:2015/12/16
Nonmonotone traveling wave solutions  Contracting rectangle  Invariant region  Generalized upper and lower solutions  
Asymptotic spreading fastened by inter-specific coupled nonlinearities: A cooperative system 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2012, 卷号: 241, 期号: 6, 页码: 705-710
Authors:  Lin, G(林国);  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(229Kb)  |  Favorite  |    Submit date:2015/12/16
Comparison principle  Coupled nonlinearity  Nonautonomous equation  Complete spreading  
Spreading speeds and traveling waves for nonlocal dispersal equations with degenerate monostable nonlinearity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2012, 卷号: 252, 期号: 9, 页码: 5096-5124
Authors:  Zhang, GB;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(289Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Traveling wave solution  Degenerate monostable nonlinearity  Exponential decay behavior  Uniqueness  Spreading speed  
Asymptotic behavior for nonlocal dispersal equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 12, 页码: 4466-4474
Authors:  Zhang, GB;  Li, WT(李万同);  Zun, YJ;  Zhang, GB (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(312Kb)  |  Favorite  |    Submit date:2015/12/16
Asymptotic behavior  Nonlocal dispersal  Refuge place  Blow up  Principal eigenvalue  Stationary solution  Super-subsolution  Monotone iteration  
Large solution to nonlinear elliptic equation with nonlinear gradient terms 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 12, 页码: 3297-3328
Authors:  Huang, SB;  Li, WT(李万同);  Tian, QY;  Mu, CL;  Huang, SB (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(316Kb)  |  Favorite  |    Submit date:2015/12/16
Large solutions  Nonlinear gradient terms  Karamata regular variation theory  Singular elliptic equation  
Particle and entropy production in the running vacuum universe 期刊论文
GENERAL RELATIVITY AND GRAVITATION, 2020, 卷号: 52, 期号: 2
Authors:  Sola Peracaula, Joan;  Yu, Hao
Adobe PDF(729Kb)  |  Favorite  |    Submit date:2020/08/04
Cosmology  Thermodynamics  Dark energy  Running vacuum  Particle production  
Asymptotic stability of monostable wavefronts in discrete-time integral recursions 期刊论文
Science China-Mathematics, 2010, 卷号: 53, 期号: 5, 页码: 1185-1194
Authors:  Lin, G(林国);  Li, WT(李万同);  Ruan, SG;  Ruan, SG (reprint author), Univ Miami, Dept Math, POB 249085, Coral Gables, FL 33124 USA.
Adobe PDF(215Kb)  |  Favorite  |    Submit date:2015/12/16
Discrete-time Integral Recursion  Comparison Principle  Upper And Lower Solutions  Monostable Wave  Stability  
Existence and stability of traveling wavefronts in a nonlocal diffusion equation with delay 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 6, 页码: 3150-3158
Authors:  Pan, SX;  Li, WT(李万同);  Lin, G(林国);  Pan, SX (reprint author), Lanzhou Univ Technol, Dept Appl Math, Lanzhou 730050, Gansu, Peoples R China.
Adobe PDF(620Kb)  |  Favorite  |    Submit date:2015/12/16
Traveling wavefronts  Comparison principle  Upper and lower solutions